| Model Number |
10603 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.After engaging the mildy tortuous lesion with a guide catheter, a 3.50 x 20 synergy drug-eluting stent was advanced for treatment.However, while delivering the device into the patient's body the first time, the shaft broke about 20 centimeters from the hub.The fractured point was noted still on the outside of the patient's body.The device was easily removed as there was a part of the shaft still hanging out from the guide.The procedure was completed with another of the same device.No patient complications were reported.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 20 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent od (outer diameter) was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple hypotube kinks and a break 86.5cm from distal end of the strain relief.A visual examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that shaft break occurred.After engaging the mildly tortuous lesion with a guide catheter, a 3.50 x 20 synergy drug-eluting stent was advanced for treatment.However, while delivering the device into the patient's body the first time, the shaft broke about 20 centimeters from the hub.The fractured point was noted still on the outside of the patient's body.The device was easily removed as there was a part of the shaft still hanging out from the guide.The procedure was completed with another of the same device.No patient complications were reported.